Results 1 to 13 of 13
  1. #1
    Member
    Join Date
    Apr 2013
    Posts
    80
    Thanks
    0
    Thanked 0 Times in 0 Posts

    progesterone problem on tren

    im in week four of tren A and liking it until i started to have what i think its high progesterone problems. symptoms of high progesterone are falling asleep in middle of day..i keep falling asleep. crappy sex drive, i got that. i cant do blood tests right now for personal reseasons. ive been take 1 gram of letro per day and im only using trt(200mg a week). i have prami and maybe it bunk? i started taking .5mg of prami, now ive stepped it up to 1mg a week and nips still burning. what can i fo to lowerr progesterone? thanks

  2. #2
    Elite Azog's Avatar
    Join Date
    Jun 2012
    Posts
    2,966
    Thanks
    539
    Thanked 593 Times in 402 Posts

    Re: progesterone problem on tren

    Waaaaaaaaaaay too much letro. It can easily be crashing your e2 and causing such symptoms. Lower your letro and get caber. Dose caber at .5mg 2x weekly. I'd prolly ditch the letro for asin, if you even need an ai...

  3. #3
    Member
    Join Date
    Apr 2013
    Posts
    80
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Re: progesterone problem on tren

    and the worst symptom, almost forgot, getting gyno

  4. #4
    Member
    Join Date
    Apr 2013
    Posts
    80
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Re: progesterone problem on tren

    i was just reading that on google...low E makes progesterone rise. is that true?

  5. #5
    Member
    Join Date
    Apr 2013
    Posts
    80
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Re: progesterone problem on tren

    i have adex and new prami is on the way

  6. #6
    Elite Azog's Avatar
    Join Date
    Jun 2012
    Posts
    2,966
    Thanks
    539
    Thanked 593 Times in 402 Posts

    Re: progesterone problem on tren

    You need bloods man. Im sorry but we are shooting in the dark here. Could be bunk letro causing high e2. Could be bunk prami causing high prolactin. Could be low e2 and high prolactin...I mean seriously, get bloods!

  7. #7
    Member
    Join Date
    Apr 2013
    Posts
    80
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Re: progesterone problem on tren

    ok but high e2? at 200mgs a week...no way.

  8. #8
    Senior Moderator NbleSavage's Avatar
    Join Date
    Apr 2012
    Posts
    10,974
    Thanks
    19,278
    Thanked 9,831 Times in 4,909 Posts

    Re: progesterone problem on tren

    Originally Posted by tkasch View Post
    ok but high e2? at 200mgs a week...no way.
    Entirely possible. Some are what are referred to as "prime aromatizers" meaning that even relatively small amounts of exogenous Test will aromatize to E2.

  9. #9
    Senior Member goodfella's Avatar
    Join Date
    Feb 2013
    Location
    ca
    Posts
    1,079
    Thanks
    481
    Thanked 236 Times in 182 Posts

    Re: progesterone problem on tren

    Dude dont take this the wrong way, but WTF!!! All your chit is out of wack man! Your letro is way to ****ing high and is probably the reason why your feeling like complete shit ED! Letro shud be started at a lower dose and tappered up to 2.5. Get your yourself some caber, do a little more research, or just drop the cycle for now.

  10. #10
    Member
    Join Date
    Apr 2013
    Posts
    80
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Re: progesterone problem on tren

    who said i feel like shit? i feel fine and i did taper up the caber. ive had some gyno on one side so i thought i would see if the letro did anything for it. theres no reason to quit the cycle...relax

  11. #11
    Elite PillarofBalance's Avatar
    Join Date
    Feb 2012
    Posts
    20,496
    Thanks
    2,144
    Thanked 18,092 Times in 7,788 Posts

    Re: progesterone problem on tren

    Originally Posted by Azog View Post
    You need bloods man. Im sorry but we are shooting in the dark here. Could be bunk letro causing high e2. Could be bunk prami causing high prolactin. Could be low e2 and high prolactin...I mean seriously, get bloods!
    Pretty much the only way. Unless you want to just keep taking drugs and hope.
    "Overzealous dosing" -Jin

    Rest in Peace Robot Lord. First round of Natty Boh is on me when I make it up there with you brother.

  12. #12
    Senior Member goodfella's Avatar
    Join Date
    Feb 2013
    Location
    ca
    Posts
    1,079
    Thanks
    481
    Thanked 236 Times in 182 Posts

    Re: progesterone problem on tren

    Originally Posted by tkasch View Post
    who said i feel like shit? i feel fine and i did taper up the caber. ive had some gyno on one side so i thought i would see if the letro did anything for it. theres no reason to quit the cycle...relax
    If you could only see the irony.

  13. #13
    Member
    Join Date
    Apr 2013
    Posts
    80
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Re: progesterone problem on tren

    on a low dose of letro, i have zero problems on tren

Similar Threads

  1. confused about 19 nors progesterone
    By tkasch in forum General Chat & Conversation
    Replies: 21
    Last Post: 05-17-2013, 06:30 AM
  2. The problem with Tren
    By DarksideSix in forum Anabolic Steroids
    Replies: 44
    Last Post: 05-10-2013, 10:00 AM
  3. Progesterone Control
    By Pikiki in forum Anabolic Steroid Cycle Discussion
    Replies: 5
    Last Post: 06-18-2012, 07:45 PM
  4. PCT Problem help please!
    By jbrrown26 in forum Anabolic Steroids
    Replies: 4
    Last Post: 04-28-2012, 05:31 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •